# SDR 2020FA0000549

- Difficulty date: December 7, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Aircraft: N183TF
- Make and model: Lear 45LEAR
- Aircraft serial: 45273
- Aircraft time: 4,886 hours, 4,445 cycles
- System (JASC): 3400 · Navigation System
- Part: Ahrs
- Part number: 1421851102
- Part serial: 1207
- Condition: Inoperative
- Location: E/E Bay
- Part time: 4,886 hours, 4,445 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS AHRS INOPERABLE.  AFTER FURTHER INSPECTION FOUND NR 1 AHRS WAS NO LONGER COMMUNICATING WITH AIRCRAFT SYSTEMS.  REPLACED NR 1 AHRS AND PERFORMED FUNCTIONAL TESTS.  OPERATIONS CHECKED GOOD, AIRCRAFT OK FOR RETURN TO SERVICE.
